# SDR COMA9630039

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Errosion Guard
- Condition: Debonding
- Location: Rt Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PROPELLER BLADE, ERROSION GUARD, IS DEBONDING ON BLADE NR 4.  REPLACED THE PROPELLER ASSY.
